Alert archive / Tennessee / River Flood Warnings in 2013

River Flood Warning 100, NWS Memphis, TN

December 21, 2013Crockett County, Dyer County, Lauderdale County, Tennessee

NWS Memphis, TN issued this river flood warning at Dec 21, 2013, 9:11 PM CST for Crockett County, Dyer County, Lauderdale County, Tennessee. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2013, 9:11 PM CST (03:11 UTC)
Expired
Dec 22, 2013, 4:00 AM CST
In force
7 hr
Issued by
NWS Memphis, TN
Flood severity
Minor

Counties Crockett County, TN, Dyer County, TN, Lauderdale County, TN

The radar

The Memphis radar (KNQA), 73 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Forked Deer River near Halls (HLST1).

Action stage
8.5 ft
Minor stage
9 ft
Moderate stage
13.5 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Dec 21, 6:19 PM CST, 2 hours 52 minutes earlier.

Area forecast discussion, Dec 21, 6:19 PM CST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
619 PM CST SAT DEC 21 2013

.UPDATE...

UPDATED FOR 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 449 PM CST SAT DEC 21 2013/

UPDATE...UPDATED TO EXPAND FLASH FLOOD WATCH.

&&

.PREV DISCUSSION... /ISSUED 206 PM CST SAT DEC 21 2013/

CURRENTLY STORMS ARE GETTING THEIR ACT TOGETHER JUST TO THE
SOUTHWEST OF THE CWA..SO NOT MUCH TIME TO DISCUSS. LEADING
EDGE OF THE UPPER LEVEL SUPPORT IS SURGING INTO EAST TEXAS AND A
1000MB SURFACE LOW WAS JUST NOW ARKANSAS. TORNADO WATCH IN PLACE
FOR MOST OF THE MIDSOUTH COUNTIES ALONG AND EAST OF THE MS
RIVER...WITH STRONG BACKED WINDS CURRENTLY IN THE DELTA. SEEMS
VERY PROBABLE FOR A STRONG/SIGNIFICANT TORNADO TO DEVELOP LATE
THIS AFTERNOON AND INTO THE EVENING...AS MUCAPES MAY EXCEED 1500
J/KG. A WIND ADVISORY IS ALSO IN EFFECT TILL MIDNIGHT FOR THE AREA.

FURTHER WEST AND NORTH RAIN HAS BEEN HEAVY ON THE COLD SIDE OF THE
STALLED FRONT. LATEST RAIN AMOUNTS SHOW 4 TO 5 INCHES HAS ALREADY
FALLEN...WITH AN ADDITIONAL 2 TO 4 INCHES STILL POSSIBLE THROUGH
MIDNIGHT WHEN THE FLASHFLOOD WATCH EXPIRES. SOME REPORTS OF
FLOODING HAVE ALSO BEEN SENT TO THE OFFICE VIA SOCIAL MEDIA.

STORM IS EXPECTED TO LIFT OUT LATE TONIGHT WITH MID/UPPER LEVEL
DRY PUNCH MOVING INTO THE WESTERN COUNTIES. SOUTH WINDS WILL SHIFT
MORE SOUTHWEST TO WEST AND REMAIN BREEZY AS THE SURFACE LOW TRACKS
INTO THE MIDWEST. WINDS SHOULD DIMINISH BY MORNING HOWEVER. FOR
SUNDAY EXPECT MOSTLY CLOUDY CONDITIONS A CHANCE FOR SPRINKLES IN
THE EAST AND SOUTH AND TEMPERATURES REMAINING IN THE 40S AND 50S.
SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION SUNDAY NIGHT
WITH PARTLY CLOUDY SKIES AND TEMPERATURES FALLING TO FREEZING FOR
POINTS NORTH OF INTERSTATE FORTY.

HOLIDAY WEEK...LOOKS TO BE BELOW NORMAL AND DRY THROUGH THE
PERIOD...WITH THE COLDEST DAY EXPECTED ON CHRISTMAS EVE...WHERE THE
NORTHERN COUNTIES WILL STRUGGLE TO REACH FREEZING. CONDITIONS
WILL REMAIN COLD CHRISTMAS EVE NIGHT WITH A BRIEF WARM UP ON
CHRISTMAS DAY AND ON THURSDAY. A REINFORCING COLD FRONT IS
ANTICIPATED LATE THURSDAY WITH SLIGHTLY COOLER HIGHS FOR THE LAST
WEEKEND OF 2013.

JAB

&&

.AVIATION...
00Z TAF CYCLE

A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE MID-SOUTH THROUGH
THE BEGINNING TO MIDDLE PART OF THE TAF PERIOD. A SEVERE TSTORM
THREAT WITH POSSIBLE TORNADIC ACTIVITY WILL AFFECT MEM AND MKL
THROUGH AT LEAST 22/04Z...WITH THE THREAT SHIFTING EAST BY 22/05Z
AND AFFECTING TUP THROUGH 09Z. A MIX OF CIGS AND VSBYS RANGING
FROM VFR/MVFR/IFR AT TIMES DUE TO TSTORMS. CONDS SHOULD IMPROVE
FROM WEST TO EAST ACROSS THE AREA SOMETIME AFTER 12Z AT
MEM...MKL..AND JBR...WITH TUP FOLLOWING SOMETIME AFTER 18Z
TOMORROW.

AC3

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  51  56  32  40 / 100  10  10   0
MKL  52  57  31  39 / 100  10  10   0
JBR  42  48  28  37 /  80  10  10   0
TUP  58  67  36  45 / 100  20  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CRITTENDEN-LEE AR-
     MISSISSIPPI-PHILLIPS-ST. FRANCIS.

MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR DUNKLIN-
     PEMISCOT.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR PEMISCOT.

MS...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR COAHOMA-DESOTO-
     PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR CROCKETT-DYER-
     GIBSON-HAYWOOD-HENRY-LAKE-LAUDERDALE-OBION-SHELBY-TIPTON-
     WEAKLEY.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Dec 21, 5:02 PM CST, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
502 PM CST SAT DEC 21 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-230115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
502 PM CST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A
TIPTONVILLE TENNESSEE TO A FORREST CITY ARKANSAS LINE. THIS AREA
INCLUDES THE MAJORITY OF THE MIDSOUTH. PRIMARY THREATS INCLUDE
TORNADOES... A FEW OF WHICH COULD BE STRONG...AND DAMAGING WINDS.
LARGE HAIL WILL BE A SECONDARY THREAT.

AREAS WITH THE GREATEST RISK OF TORNADOES INCLUDE SOUTHWEST
TENNESSEE...INCLUDING THE MEMPHIS METROPOLITAN AREA... EAST
CENTRAL ARKANSAS...AND ALL OF NORTH MISSISSIPPI. PEAK TORNADO
RISK TIMING WILL RANGE FROM NOW UNTIL MIDEVENING.

BEYOND MIDEVENING TO MIDNIGHT...THE TORNADO RISK WILL
DECREASE...WHILE DAMAGING WIND THREAT CONTINUES OVER NORTHEAST
MISSISSIPPI AND WEST TENNESSEE.

AREAS NORTHWEST OF A TIPTONVILLE TO FORREST CITY LINE...A SLIGHT
RISK OF SEVERE THUNDERSTORMS OR STRONG THUNDERSTORMS EXISTS
THROUGH LATE AFTERNOON. THE PRIMARY THREATS INCLUDE DAMAGING WINDS
AND THE POSSIBILITY OF A BRIEF TORNADO.

A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE MIDSOUTH THROUGH
MIDNIGHT TONIGHT. THREE TO SIX INCH RAINFALL TOTALS WILL BE COMMON
WITH LOCALLY HIGHER AMOUNTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY THROUGH THIS EVENING.

In the hours before

Local storm report, Dec 21, 8:17 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
817 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HEAVY RAIN       TRUMANN                 35.67N 90.52W
12/21/2013  E5.70 INCH       POINSETT           AR   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS 5.70 INCHES OF RAIN
            ACCUMULATION THUS FAR. REPORTS OF FLOODING ON
            NEIGHBORHOOD SIDE STREETS.

0323 PM     FLASH FLOOD      5 W MARIANNA            34.77N 90.85W
12/21/2013                   LEE                AR   EMERGENCY MNGR

            WATER COVERING HWY 79 WEST OF TOWN.

0329 PM     TSTM WND DMG     2 W HUGHES              34.95N 90.51W
12/21/2013                   ST. FRANCIS        AR   EMERGENCY MNGR

            *** 3 INJ *** POSSIBLE TORNADO. TWO HOUSES COMPLETELY
            DESTROYED. THREE HOUSES WITH SIGNIFICANT ROOF DAMAGE. ONE
            SERIOUS INJURY AND 2 MINOR INJURIES. NUMEROUS TREES AND
            POWER LINES DOWN.

0335 PM     HEAVY RAIN       TRUMANN                 35.67N 90.52W
12/21/2013  E7.00 INCH       POINSETT           AR   EMERGENCY MNGR

            STORM RAINFALL TOTALS NEAR SEVEN INCHES.

0338 PM     TORNADO          9 W WEST MEMPHIS        35.15N 90.34W
12/21/2013                   CRITTENDEN         AR   TRAINED SPOTTER

            SEMIS OVERTURNED ON INTERSTATE FORTY NEAR MILE MARKER
            276. SHERIFF REPORTED TORNADO ON THE GROUND AND THEN
            RELAYED THE REPORT TO TRAINED SPOTTER.

0339 PM     TSTM WND DMG     4 W HUGHES              34.95N 90.54W
12/21/2013                   ST. FRANCIS        AR   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON HIGHWAY 38 WEST OF HUGHES.
            DAMAGE ASSOCIATED WITH A POSSIBLE TORNADO. DISTANCE WEST
            OF TOWN ESTIMATED.

0355 PM     FLASH FLOOD      11 SSW JONESBORO        35.67N 90.76W
12/21/2013                   POINSETT           AR   BROADCAST MEDIA

            WATER COVERING NEAR MILE LONG STRETCH OF SENETENY ROAD
            NEAR THE CRAIGHEAD AND POINSETT COUNTY LINE.

0423 PM     TSTM WND DMG     COVINGTON               35.57N 89.65W
12/21/2013                   TIPTON             TN   LAW ENFORCEMENT

            UTILITY POLES DOWN ALONG WEST LIBERTY AVE IN COVINGTON.

0435 PM     FLASH FLOOD      1 N JONESBORO           35.84N 90.69W
12/21/2013                   CRAIGHEAD          AR   TRAINED SPOTTER

            2.5 FEET OF WATER OVER PROSPECT ROAD AND BRITNEY LANE.
            CARS FLOODED.

0516 PM     FLASH FLOOD      UNION CITY              36.42N 89.05W
12/21/2013                   OBION              TN   EMERGENCY MNGR

            4.39 INCHES OF RAIN RESULTING IN WIDESPREAD STREET
            FLOODING AS WELL AS RURAL FLOODING. WATER RISING QUICKLY
            IN UNION CITY. HWY 183 FLOODED.

0516 PM     HEAVY RAIN       UNION CITY              36.42N 89.05W
12/21/2013  M0.00 INCH       OBION              TN   EMERGENCY MNGR

            4.39 INCHES OF RAIN AS OF 516 PM STREET AND RURAL AREA
            FLOODING.

0543 PM     TSTM WND DMG     4 S DUNDEE              34.46N 90.45W
12/21/2013                   TUNICA             MS   EMERGENCY MNGR

            HOME DAMAGED ALONG FLEET HARBOUR RD NEAR THE COAHOMA
            COUNTY LINE. POWER FLASHES ALSO REPORTED FROM ANOTHER
            SOURCE. POSSIBLE TORNADO.

0543 PM     TSTM WND DMG     LULA                    34.45N 90.48W
12/21/2013                   COAHOMA            MS   EMERGENCY MNGR

            UTILITY POLES AND LINES REPORTED DOWN IN THE LULA AND
            MOON LAKE AREAS.

0605 PM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
12/21/2013                   TATE               MS   TRAINED SPOTTER

            TREES AND POWERLINES REPORTED DOWN WITHIN THE CITY
            LIMITS.

0610 PM     HAIL             COLLIERVILLE            35.06N 89.68W
12/21/2013  E1.00 INCH       SHELBY             TN   PUBLIC

            WEST SIDE OF COLLIERVILLE ALONG SHELBY DRIVE AT FOREST
            HILL

0610 PM     HAIL             OLIVE BRANCH            34.95N 89.83W
12/21/2013  E0.75 INCH       DESOTO             MS   TRAINED SPOTTER

            DIME HAIL ALONG CENTER HILL ROAD AT ELEMENTARY SCHOOL.
            LASTED 3 MINUTES.

0610 PM     FLOOD            GERMANTOWN              35.09N 89.79W
12/21/2013                   SHELBY             TN   TRAINED SPOTTER

            MINOR STREET FLOODING AND ESTIMATED 50-55 MPH WIND ON THE
            WEST SIDE OF GERMANTOWN.

0612 PM     FLASH FLOOD      MUNFORD                 35.45N 89.80W
12/21/2013                   TIPTON             TN   LAW ENFORCEMENT

            STREET FLOODING REPORTED COUNTY WIDE.

0612 PM     TSTM WND DMG     MUNFORD                 35.45N 89.80W
12/21/2013                   TIPTON             TN   LAW ENFORCEMENT

            TREE ON HOME.

0620 PM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
12/21/2013                   TATE               MS   FIRE DEPT/RESCUE

            *** 2 INJ *** CAR BLOWN OFF THE ROADWAY ALONG I-55 AT
            YELLOW DOG ROAD JAWS OF LIFE REQUIRED IN THE RESCUE. ALSO
            ATC FITNESS ROOF BLOWN OFF AT I-55 AND SENATOBIA ROAD.
            MOST OF THE CITY WITHOUT POWER.

0620 PM     TSTM WND DMG     RIPLEY                  34.73N 88.94W
12/21/2013                   TIPPAH             MS   PUBLIC

            NUMEROUS TREES AND POWER LINES DOWN...SOME TREES BLOCKING
            ROADWAYS.

0621 PM     TSTM WND GST     BATESVILLE              34.32N 89.94W
12/21/2013  M0.00 MPH        PANOLA             MS   FIRE DEPT/RESCUE

            55 MPH WIND GUST MEASURED AT FIRE DEPARTMENT.

0625 PM     TSTM WND GST     GERMANTOWN              35.09N 89.79W
12/21/2013  E65.00 MPH       SHELBY             TN   TRAINED SPOTTER

            GERMANTOWN PKWY AND POPLER ESTIMATED 65MPH WIND ALONG
            WITH DIME SIZE HAIL.

0630 PM     TSTM WND DMG     SENATOBIA               34.62N 89.97W
12/21/2013                   TATE               MS   TRAINED SPOTTER

            LARGE TREES DOWN. LOTS OF LIMBS BROKEN. ESTIMATED 50-60
            MPH WIND. POWER IS OUT.

0716 PM     TSTM WND DMG     10 S MEDON              35.31N 88.87W
12/21/2013                   HARDEMAN           TN   TRAINED SPOTTER

            ESTIMATED 60MPH HIGHWAY 100 AT HWY 18.

0730 PM     TSTM WND DMG     PARIS                   36.30N 88.31W
12/21/2013                   HENRY              TN   CO-OP OBSERVER

            POWER LINES AND TREES DOWN ON THE NORTH SIDE OF TOWN.

0730 PM     TSTM WND DMG     PARIS                   36.30N 88.31W
12/21/2013                   HENRY              TN   CO-OP OBSERVER

            SIDING DAMAGED AND GUTTERS RIPPED OFF HOME ALONG HWY 54.

0800 PM     TSTM WND GST     CORINTH                 34.94N 88.52W
12/21/2013  M80.00 MPH       ALCORN             MS   STORM CHASER

            80 MPH WIND MEASURED BY A STORM CHASER. ANOTHER 68 MPH
            WIND REPORTED NEAR THE SAME LOCATION.

&&

JDS
Local storm report, Dec 21, 8:23 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
823 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     CRUMP                   35.24N 88.33W
12/21/2013                   HARDIN             TN   AMATEUR RADIO

            TREES AND POWERLINES DOWN ALONG RIVERSIDE DRIVE.

&&

JDS
Local storm report, Dec 21, 8:46 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
846 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     SOMERVILLE              35.24N 89.35W
12/21/2013                   FAYETTE            TN   EMERGENCY MNGR

            TREES AND POWERLINES DOWN COUNTY WIDE.

&&

JDS
Local storm report, Dec 21, 8:48 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
848 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     CRUMP                   35.24N 88.33W
12/21/2013                   HARDIN             TN   AMATEUR RADIO

            COFFEE LANDING ROAD CLOSED DUE TO DOWNDED TREES AND
            POWERLINES.

&&

JDS
Local storm report, Dec 21, 8:50 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
850 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       BLYTHEVILLE             35.93N 89.92W
12/21/2013  M6.12 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

            6.12 INCHES MEASURED BETWEEN 7 AM AND 7 PM.

&&

JDS
Local storm report, Dec 21, 9:02 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
902 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TSTM WND DMG     3 E BROWNSVILLE         35.59N 89.20W
12/21/2013                   HAYWOOD            TN   TRAINED SPOTTER

            DISCONNECTED TRACTER TRAILERS OVERTURNED.THE SIDE OF A
            METAL BUILDING RIPPED OFF AND NUMEROUS TREES DOWN NEAR
            HWY 70 AND BRATT THOMAS ROAD.

&&

JDS

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 6:01 PM CSTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton44 min
Dec 21, 6:16 PM CSTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Tipton44 min
Dec 21, 6:28 PM CSTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood47 min
Dec 21, 6:43 PM CSTTornado WarningMEGHaywood32 min
Dec 21, 6:51 PM CSTTornado WarningMEGCrockett, Haywood, Madison24 min
Dec 21, 6:56 PM CSTSevere Thunderstorm WarningMEGChester, Hardeman, Henderson, McNairy, Madison49 min
Dec 21, 7:02 PM CSTSevere Thunderstorm WarningMEGCarroll, Gibson, Henderson, Madison43 min
Dec 21, 7:09 PM CSTFlash Flood WarningMEGCarroll, Crockett, Dyer, Fayette, Gibson, Hardeman and 7 more5 hr
Dec 21, 7:12 PM CSTSevere Thunderstorm WarningMEGGibson, Weakley48 min
Dec 21, 7:14 PM CSTFlash Flood WarningMEGShelby, Tipton3 hr
Dec 21, 7:17 PM CSTSevere Thunderstorm WarningMEGCarroll, Henry, Weakley43 min
Dec 21, 7:19 PM CSTTornado WarningMEGHenry41 min
Dec 21, 7:30 PM CSTSevere Thunderstorm WarningMEGDecatur, Hardin, Henderson45 min
Dec 21, 7:48 PM CSTSevere Thunderstorm WarningMEGChester, Hardin, McNairy27 min
Dec 21, 7:54 PM CSTSevere Thunderstorm WarningMEGHardin51 min
Dec 21, 8:11 PM CSTSevere Thunderstorm WarningMEGDecatur, Hardin49 min
Dec 21, 9:22 PM CSTFlash Flood WarningMEGDyer, Gibson, Lake, Lauderdale, Obion, Tipton and 1 more53 min
Dec 21, 10:05 PM CSTAreal Flood WarningMEGShelby12 hr
Dec 21, 10:15 PM CSTFlash Flood WarningMEGGibson, Obion, Weakley105 min
Dec 22, 10:40 AM CSTRiver Flood WarningMEGCrockett, Dyer, Lauderdale6 hr
Dec 21, 6:15 PM CSTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha45 min
Dec 21, 6:17 PM CSTTornado WarningMEGDeSoto, Marshall, Tate28 min
Dec 21, 6:22 PM CSTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate38 min
Dec 21, 6:35 PM CSTSevere Thunderstorm WarningMEGBenton, Marshall, Tippah40 min
Dec 21, 6:37 PM CSTTornado WarningMEGLafayette, Panola, Tallahatchie, Yalobusha38 min
Dec 21, 6:59 PM CSTSevere Thunderstorm WarningMEGBenton, Calhoun, Chickasaw, Lafayette, Marshall, Pontotoc and 3 more46 min
Dec 21, 7:00 PM CSTTornado WarningMEGAlcorn, Benton, Tippah30 min
Dec 21, 7:11 PM CSTSevere Thunderstorm WarningMEGAlcorn, Benton, Marshall, Prentiss, Tippah49 min
Dec 21, 7:38 PM CSTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Pontotoc, Prentiss and 2 more52 min
Dec 21, 8:07 PM CSTSevere Thunderstorm WarningMEGItawamba, Lee, Pontotoc, Prentiss, Tishomingo53 min
Dec 21, 8:34 PM CSTFlash Flood WarningMEGAlcorn, Lee, Pontotoc, Prentiss, Tippah, Tishomingo and 1 more3 hr
Dec 21, 8:40 PM CSTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo50 min
Dec 21, 9:35 PM CSTSpecial Weather StatementMEGMonroe25 min
Dec 22, 11:07 AM CSTRiver Flood WarningMEGLowndes, Monroe57 hr

Nearby

River Flood Warnings in Tennessee, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.